# SDR BAGA2025031600001

- Difficulty date: March 11, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- Aircraft time: 41,237 hours, 20,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HVY MX VISIT- WASTE4 WATER PAN INTERNAL DOUBLER FOUND WITH CORROSION, ACCOMPLISHED REPLACEMENT OF DOUBLER
